Medications and Fatigue

Discussion in 'Fibromyalgia Main Forum' started by booherap, Feb 16, 2003.

  1. booherap

    booherap New Member

    Where do i start . .I have a question about the drugs I take and if anyone has had the same reactions. I was put on Seroquel, Risperdal, Zoloft, Toprol XL (for MVP) for various reasons too numerous to explain here, but anyways I am always tired now. I sleep for 14-16 hours a day and still get up and am tired. I cut my medication down a little (by half) without the doctor's approval to see if i would be less tired and now i only sleep 12-14 hours a day. Have others had the same experience with these meds. Also, has zoloft caused anyone to develop hypothyroidism. Because that happened to me too and started taking thyroid for it, and i still don't feel any better. I know insomiacs would beat me if they heard me say this "but i want to only sleep 8 hours a night and feel well rested." lol.
  2. Fibromiester

    Fibromiester New Member

    Welcome to the board! Well, I'll go ahead and beat you up, because I can't sleep! The only drug of yours that I am familiar with is seroquel, I take that just before bed and it knocks me out in 20 minutes! Trouble is, I never stay asleep more than 3 or so hr.s at a time! I'm also on several other drugs that are supposed to really "Calm" me down, but I really don't sleep that much! Maybe 3-4hrs a night; then once a week-I'll CRASH and sleep like, 22hrs.
    I'm sorry I can't relate; but I did want to suggest One thing: an exercise program...if only walking, increasing miles as you can. Seriously, Exercise WILL give you more Energy! Anyway, I wanted to welcome you, and look foward to hearing from you again!
    Fibromiester
  3. Mikie

    Mikie Moderator

    Welcome to our board, Boo. I'm glad you found us. I hope Madwolf sees this and can shed some light on the fatigue, although fatigue is one of the major symptoms with our illnesses. In the meantime, you can look drugs up on the web using your search engine.

    Love, Mikie
  4. healing

    healing New Member

    talk to your friendly pharmacist to see if you are the victim of drug interactions or, perhaps, being over medicated. Pharmacists are a great resource!